IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bourgain's analytic projection revisited


Author: S. V. Kislyakov
Journal: Proc. Amer. Math. Soc. 126 (1998), 3307-3314
MSC (1991): Primary 30D55, 46E15
DOI: https://doi.org/10.1090/S0002-9939-98-04502-X
MathSciNet review: 1458882
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a positive function $w$ on the unit circle with $\log w\in L^1$, the following two statements are equivalent: (a) $\log w\in BMO$; (b) there is an operator $Q$ projecting $L^p(w)$ onto $H^p(w)$ for all $1<p<\infty$ at once and having weak type (1,1) with respect to $w$.


References [Enhancements On Off] (What's this?)

  • [B] J. Bourgain, Bilinear forms on $H^\infty$ and bounded bianalytic functions, Trans. Amer. Math. Soc. 286 (1986), no. 1, 313-337. MR 86c:46060
  • [GR] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North Holland, Amsterdam, 1985. MR 87d:42023
  • [Ka] N. J. Kalton, Complex interpolation of Hardy-type subspaces, Math. Nachr. 171 (1995), 227-258. MR 96a:46055
  • [Ki1] S. V. Kislyakov, Absolutely summing operators on the disk algebra, St. Petersburg Math. J. 3 (1992), no. 3. MR 93b:47062
  • [Ki2] S. V. Kislyakov, Interpolation of $H^p$-spaces: some recent developments, Function spaces, Interpolation spaces, and Related topics, Israel Mathematical Conferences Proceedings, Vol. 12, Amer. Math. Soc., Providence, RI, 1998.
  • [KiX] S. V Kislyakov and Quanhua Xu, Interpolation of weighted and vector-valued Hardy spaces, Trans. Amer. Math. Soc. 343 (1994), no. 3, 1-34. MR 95b:46038
  • [P] G. Pisier, Interpolation between $H^p$ spaces and noncommutative generalizations, I, Pacific J. Math. 155 (1992), 341-368. MR 93f:46111
  • [W] P. Wojtaszczyk, Banach spaces for analysts, Cambridge studies in advanced mathematics, 25, Cambridge University Press, Cambridge, 1991. MR 93d:46001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D55, 46E15

Retrieve articles in all journals with MSC (1991): 30D55, 46E15


Additional Information

S. V. Kislyakov
Affiliation: Université Bordeaux I, Laboratoire de Mathématiques Pures, 351 cours de la Libération, F-33405 Talence Cedex 05, France; Steklov Mathematical Institute, St. Petersburg Branch, Fontanka 27, 191011 St. Petersburg, Russia
Email: skis@math.u-bordeaux.fr, skis@pdmi.ras.ru

DOI: https://doi.org/10.1090/S0002-9939-98-04502-X
Keywords: Weight, analytic decomposition of unity, analytic projection, $BMO$-regular space
Received by editor(s): March 30, 1997
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society